# SDR ASAA2023032342496

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 28,766 hours, 9,028 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY 2 CIRCUIT BREAKER POPPED. GROUNDED - YES. RESET C/B AND PERFORMED FQIS BITE TEST PROCEDURES PER B737-900 FIM 28-41 TASK 801. NO DEFECTS NOTED.
